Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can shortness of breath and uncontrolled hypertension be related?

my granny has been operated for CABG IN 2007 at the age of 75. at present she is having shortness of breath, with uncontrolled hypertension. she is on tb.clopivas 75mg, tb. catdace 2.5mg, tb. betaloc 50 BD, tb zivast 10mg. her BP is consistantly high as 190/110mmhg.what should i do?
Fri, 19 Jan 2018
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Internal Medicine Specialist 's  Response
Hello,

First of all her hypertension is very high which requires treatment. Her shortness of breath might be due to congestive heart failure. She needs to be investigated (blood tests, chest xray, echocardiogram) for it and treated if positive for heart failure. Suggest seeing a cardiologist for both the hypertension and the shortness of breath.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i am 55, female, height 5 6. weight-90.. suffering from high bp for last two months with bp ranging from 160/85 to 170/95 even after taking...

Recent questions on  Tuberculosis

doctor1 MD

I am 35 and married for 10 yrs, 1st prenancy in 2005 got aborted, 2nd through IVF got aborted in 4th month, 3rd time pregnancy on my own.. (am...

doctor1 MD

sir,

i am a patient of tuberculosis. my parents pland my marrige in this march but now the delayed coz some people thought sex is not good for me...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...i have mdr tb in bone. I am taking kanamycin...

doctor1 MD

Hello. I had Tuberculosis from travelling in 2008 and was treated one year later in 2009 with the 6 month routine meds. Since then and post...

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause...